Advances in Computational Mathematics

, Volume 34, Issue 2, pp 185-200

First online:

Frames and their associated \(\emph{H}_{{\kern-2pt}\emph{F}}^{\emph{p}}\)-subspaces

  • Deguang HanAffiliated withDepartment of Mathematics, University of Central Florida
  • , Pengtong LiAffiliated withDepartment of Mathematics, Nanjing University of Aeronautics and Astronautics
  • , Wai-Shing TangAffiliated withDepartment of Mathematics, National University of Singapore Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Given a frame F = {f j } for a separable Hilbert space H, we introduce the linear subspace \(H^{p}_{F}\) of H consisting of elements whose frame coefficient sequences belong to the ℓ p -space, where 1 ≤ p < 2. Our focus is on the general theory of these spaces, and we investigate different aspects of these spaces in relation to reconstructions, p-frames, realizations and dilations. In particular we show that for closed linear subspaces of H, only finite dimensional ones can be realized as \(H^{p}_{F}\)-spaces for some frame F. We also prove that with a mild decay condition on the frame F the frame expansion of any element in \(H_{F}^{p}\) converges in both the Hilbert space norm and the ||·|| F, p -norm which is induced by the ℓ p -norm.


Frames Riesz bases Reconstruction Dilation

Mathematics Subject Classifications (2010)

46C99 47B99 46B15